# SDR CA000724025

- Difficulty date: June 28, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 12,631 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: 25245009
- Condition: Failed
- Location: Rt Engine
- Component: Fuel Servo
- Stage of operation: IN
- How discovered: C
- Nature of condition: Y, Z
- Precautionary procedure: O

## Discrepancy

(CAN)  INSTALLED 20 JAN 2000 BY OVERHAULED ON O/H ENGINE.   AT TSO:  119.7 HRS.  IDLE MIXTURE RICHENED 3 NOTCHES.   AT TSO:  153.3 HRS.  IDLE MIXTURE RICHENED 1 NOTCH  FROM ONE FLIGHT TO ANOTHER, PILOT REPORTED DIFFICULTIES IN SETTING MIXTURE, FUEL FLOW AND EGT.  SEVERAL VERIFICATIONS OF SYSTEM CARRIED OUT DURING THAT PERIOD, TIMING, INTAKE LEAKS, INJECTOR NOZZLE, SPARK PLUGS ALWAYS TO SHOW NORMAL OPERATION AFTERWARDS.  ALTHOUGH INDICATING PARAMETERS GOOD, SOME GAUGES REPLACED,  EXHAUST STACKS INDICATING LEAN EXHAUST.  THIS TIME, PILOT ENCOUNTERED HARD TO START AND NO CUTTING OUT WHEN MIXTURE PULLED BACK.  UNSTABLE UNIT - REPLACED.
